I am very pale and white. I have been taking 5 troches a day after discovering from my GI doc after an endoscopy that I have a fungal candida growth in my esophagus. He gave me diflucan and I took that for a month. He also wanted me to see an infectious diseases doc to determine any problems. I have an autoimmune deficiency (not aids). We found out from her blood work and will probably need monthly ivig infusions. About 4 years ago I had THIS AND took compound oral drug. was prob still there
7 May 2012
Diflucan is an extremely TOXIC drug with many devastating side effects, jaundice being an outward sign that it has affected your liver. I'm saddened to hear that you are caught up in the vicious medical circle. If you let them, they'll kill you with their poisons.
You do not have an infectious disease. Candida fungus or yeast infections are created by your body to purge toxins. The Standard American Diet (SAD) coupled with anti-biotics, steroids, etc. has diminished your immune system. If not treated with a strict anti-candida diet, your health will only get worse. More & more outward symptoms of fungal overgrowth will appear. Because Doctors treat 'symptoms' and not the whole person or the cause of the symptoms, you will be given round after round of poisonous anti-biotics, steroids & the like. Only further compromising your health.
Search for Bee Wilder & read up on why your body creates this situation. She has a FREE plan that has worked for me. I've drastically altered my lifestyle & diet to fight this precursor to cancer and so many other modern diseases.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... like cancidas,eraxis,mycamine
1 answer • 19 Mar 2010
I have been to many doctors and dentists trying to get a diagnosis for BO (underarm and breath), but all are saying I am healthy. Maybe I have yeast ...
5 answers • 25 May 2010
immunodeficiency with normal antibiodities. Symptoms since 5/2010- nausea, severeabdominal pain, rapid weightloss/40lbs, diarriah,vaginal. And skin ...
1 answer • 23 Aug 2010
Just a small question, my gf is on Cipralex 10mg, and she also has Candidiasis in her digestive system, so she was given Diflucan to take when she ...
2 answers • 2 Jul 2013
Esophageal Candidiasis - Has anyone taking diflucan experience soaring blood sugar & erratic heartbt
... resulting in seizures?
1 answer • 7 Aug 2013